# SDR CALA2015050100352

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 24,474 hours, 8,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN FOUND CRACK AT STATION 157.10, 9 INCHES FROM THE REAR SPAR.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11.
